Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 26, No. 1 (January, 1974)
A. Hattori and T. Kimura On the Euler integral representations of hypergeometric functions in several variables 1−16
M. Fukushima Almost polar sets and an ergodic theorem 17−32
S. Ito and Y. Takahashi Markov subshifts and realization of β-expansions 33−55
H. Hijikata Explicit formula of the traces of Hecke operators for Γ0(N) 56−82
R. S. Millman On certain types of manifolds with f-structure 83−91
A. Kaneko On continuation of regular solutions of partial differential equations with constant coefficients 92−123
S. Oharu and K. Takahashi A convergence theorem of nonlinear semigroups and its application to first order quasilinear equations 124−160
K. Shiohama Pinching theorem for the real projective space 161−167
T. Yamada The Schur subgroup of a 2-adic field 168−179

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.